# SDR T17A201411034006

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N493TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK582
- Aircraft time: 3,902 hours, 2,890 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Part number: 22500231
- Condition: Failed
- Location: Thrust Reverser
- Part time: 3,902 hours, 2,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB THE MASTER WARNING LIGHT ILLUMINATED ALONG WITH THE RT ENG THRUST REVERSER ARM & UNLOCK LIGHT.  FAULTY RT THRUST REVERSER SWITCH TO BE THE CAUSE.
